# SDR ASAA2023042243003

- Difficulty date: April 22, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 59,368 hours, 17,513 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000 FOUND SHORT TIME FAULT 73-20012 ON #2 ENGINE ENGINE INTERNAL EEC FAULT. GROUNDED - YES. ACCOMPLISHED TASK CARD #7827300 NO CURRENT AND FAULT HISTORY FOR ENG #2. PER B737-800 FIM 73-21 TASK 801 THE FAULT WAS INTERMITTENT FAULT. PERFORMED GOOD EEC TEST FOR ENG #2 NO FAULT IS RECORDED REF B737-800 AMM 73-21-00-700-804-F00.
